MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 3.0 liter reservoir involved in the incident was discarded at the hospital and was therefore not available for investigation.A video provided by the user facility confirms the reported leak from the bottom of the reservoir, however without the ability to investigate the device a root cause of the leak cannot be determined.A review of past complaints indicates that there have been no other complaints related to this lot number.No trend has been identified for this type of issue.It was reported that there was no injury to the patient.Belmont will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a report from the user facility about a 3.0 liter reservoir and reported the following: "blood leaked from the bottom port of the reservoir while using the large set.The exact part could not be confirmed.The kit was discarded on site.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11181547
Report Number1219702-2021-00014
Device Sequence Number2140748
Product Code LGZ
UDI-Device Identifier00896128002008
UDI-Public(01)00896128002008(17)230331(10)20200318
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Device Lot Number2020-03 18
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1